Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Acne vulgaris, acne scar, metadox, aziderm, clindamycin, blemish patch. Result?

Hello Doctor I am suffering from acne vulgaris and acne scars from several months . I have tried the following medicines : metadox and aziderm , clindamycin , retino - a . The scars are not fading . Recently I have started using blemish patch from beauty formulas , waiting for it s result to show up . Thanks for your reply
Asked On : Sun, 20 May 2012
Answers:  3 Views:  680
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear divleen..,
Thanks for choosing HCM..,
Mention medines are all....Antiacne creams..,
There is no action on scars...only prevent the recurrence of Lesions..,
So for scars and blemishes go for..,
1) McroDermabrasion..,
2) Cheical peeling ..,
3) LASER..,
Answered: Sun, 27 May 2012
I find this answer helpful
Dermatologist Dr. Kruti's  Response

first of all we have to understand that scars are holes or pits in the skin , and marks are dark spots. which one do you have is most important to determine.

treatment for scars is different from that of spots.

if you have spots, use gycolic acid 6% cream on it, at night daily. that should help.

you can also get chemical peels done and they would help.

for scarring:- DERMAROLLER is used for treating Acne Scars,
its an instrument with small sharp microneedles which act on acne scars.

if your dermatologist does these procedures, he can do them for you.

they cause transient redness for a day and then you can go back to work, you could get it done on the weekend. its an office procedure which takes around 30 minutes.

Answered: Tue, 22 May 2012
I find this answer helpful
General & Family Physician Dr. Gagandeep Dhillon's  Response
Hello Divleen
Thank you for getting in touch with us. Acne vulgaris is a commonly seen problem especially in the young population. The medicines you have used are pretty strong and work in most of the patients. I recommend you to get in touch with you dermatologist and get a few blood tests done to find out the exact cause of the problem. Sometimes, correcting the hormonal problem leads to complete resolution of the acne. Hope this helps
Dr. Gagandeep Dhillon
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor